RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 51, Number 12  


Asymptotic solution method for the control of the minimal force for a linear singularly perturbed system
A. I. Kalinin
2115
Sensitivity function: Properties and applications
A. S. Antipin, A. I. Golikov, E. V. Khoroshilova
2126
Extragradient method for searching for an equilibrium point in two-person saddle-point games
L. A. Artem'eva
2143
Dual interior point methods for linear semidefinite programming problems
V. G. Zhadan, A. A. Orlov
2158
Regularization of differential-algebraic equations
V. F. Chistyakov
2181
Approximation of the Jacobian matrix in $(m,2)$-methods for solving stiff problems
E. A. Novikov
2194
The theory of regularized traces of Sturm–Liouville operators as applied to approximate calculation of eigenvalues and eigenfunctions of certain singular operators
M. K. Kerimov
2209
Fourier method in an initial-boundary value problem for a first-order partial differential equation with involution
M. Sh. Burlutskaya, A. P. Khromov
2233
An efficient method for solving difference systems for elliptic differential equations
A. A. Abramov, L. F. Yukhno
2247
Behavior of solutions to elliptic boundary value problems in a neighborhood of corner points of discontinuity lines of the coefficients
A. N. Bogolyubov, I. E. Mogilevskii
2253
Solvability of the third and fourth basic three-dimensional dynamic problems in hemitropic elasticity
Yu. A. Bezhuashvili, R. V. Rukhadze
2260
Mathieu functions and coulomb spheroidal functions in the electrostatic probe theory
A. V. Kashevarov
2269
Determination of the right-hand side of the Navier–Stokes system of equations and inverse problems for the thermal convection equations
A. Yu. Chebotarev
2279
Instability of the two-dimensional Poiseuille flow between elastic plates
I. V. Savenkov
2288
Erratum to: “Commutation Conditions for Hankel Matrices”
V. I. Gel'fgat
2296
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020